Simple Perfect Squares and 2x1 Squared Rectangles of Order 26

A.J.W. Duijvestijn, A.J.W. Duijvestijn

    Research output: Contribution to journalArticleAcademicpeer-review

    Abstract

    In this note tables of all simple perfect squared squares and simple $2\times 1$ perfect squared rectangles of order 26 are presented.
    LanguageUndefined
    Pages1359-1364
    JournalMathematics of computation
    Volume65
    Issue number215
    Publication statusPublished - 1996

    Keywords

    • IR-17979
    • METIS-118498

    Cite this

    Duijvestijn, A. J. W., & Duijvestijn, A. J. W. (1996). Simple Perfect Squares and 2x1 Squared Rectangles of Order 26. Mathematics of computation, 65(215), 1359-1364.
    Duijvestijn, A.J.W. ; Duijvestijn, A.J.W. / Simple Perfect Squares and 2x1 Squared Rectangles of Order 26. In: Mathematics of computation. 1996 ; Vol. 65, No. 215. pp. 1359-1364.
    @article{f48bfc2c63af4f45a1b87ad28a03a4cb,
    title = "Simple Perfect Squares and 2x1 Squared Rectangles of Order 26",
    abstract = "In this note tables of all simple perfect squared squares and simple $2\times 1$ perfect squared rectangles of order 26 are presented.",
    keywords = "IR-17979, METIS-118498",
    author = "A.J.W. Duijvestijn and A.J.W. Duijvestijn",
    year = "1996",
    language = "Undefined",
    volume = "65",
    pages = "1359--1364",
    journal = "Mathematics of computation",
    issn = "0025-5718",
    publisher = "American Mathematical Society",
    number = "215",

    }

    Duijvestijn, AJW & Duijvestijn, AJW 1996, 'Simple Perfect Squares and 2x1 Squared Rectangles of Order 26' Mathematics of computation, vol. 65, no. 215, pp. 1359-1364.

    Simple Perfect Squares and 2x1 Squared Rectangles of Order 26. / Duijvestijn, A.J.W.; Duijvestijn, A.J.W.

    In: Mathematics of computation, Vol. 65, No. 215, 1996, p. 1359-1364.

    Research output: Contribution to journalArticleAcademicpeer-review

    TY - JOUR

    T1 - Simple Perfect Squares and 2x1 Squared Rectangles of Order 26

    AU - Duijvestijn, A.J.W.

    AU - Duijvestijn, A.J.W.

    PY - 1996

    Y1 - 1996

    N2 - In this note tables of all simple perfect squared squares and simple $2\times 1$ perfect squared rectangles of order 26 are presented.

    AB - In this note tables of all simple perfect squared squares and simple $2\times 1$ perfect squared rectangles of order 26 are presented.

    KW - IR-17979

    KW - METIS-118498

    M3 - Article

    VL - 65

    SP - 1359

    EP - 1364

    JO - Mathematics of computation

    T2 - Mathematics of computation

    JF - Mathematics of computation

    SN - 0025-5718

    IS - 215

    ER -

    Duijvestijn AJW, Duijvestijn AJW. Simple Perfect Squares and 2x1 Squared Rectangles of Order 26. Mathematics of computation. 1996;65(215):1359-1364.